# SDR REXA2014060600463

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,834 hours, 19,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL0 VERTICAL BEAM CHAFED FROM 10TH STAGE ISO VLV.  REPAIRED IAW REO 601R-53-61-1523 & 601R-53-61-5286.
